# SDR MTNA200113

- Difficulty date: December 7, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N719FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10467
- Aircraft time: 49,105 hours, 70,827 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: D237060
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT FROM MEM TO SDF, THE LEFT ENGINE FIRE INDICATION ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MEM.  THE AIRCRAFT LANDED WITHOUT ANY OTHER PROBLEMS.  MAINTENANCE FOUND TWO BAD FIRE WIRES.  MAINTENANCE REMOVED AND REPLACED TWO EACH FIRE WIRES.  THE SYSTEM CHECKED GOOD IAW THE FOKKER MAINTENANCE MANUAL.
